Journal of Statistical Theory and Applications

Volume 12, Issue 1, May 2013, Pages 11 - 20

Characterizations of Certain Recently Introduced Distributions

Authors
G.G. Hamedani
Corresponding Author
G.G. Hamedani
Available Online 1 May 2013.
DOI
https://doi.org/10.2991/jsta.2013.12.1.2How to use a DOI?
Keywords
Beta exponential distribution; Beta Weibull geometric distribution; Gamma exponentiated distribution; Gamma geometric distribution; Generalized exponential distribution; Weibull geometric distribution.
Abstract
Various characterizations of the Beta Weibull Geometric distribution of Bidram et al. (2011), the New Generalized Exponential distribution of Bidram et al. (2012), and the Gamma Exponentiated Weibull distribution of Pinho et al. (2012) are presented. These characterizations are based on: (i) a simple relationship between two truncated moments (ii) certain functions of the nth order statistic, and (iii) certain functions of the 1st order statistics.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
12 - 1
Pages
11 - 20
Publication Date
2013/05
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.2013.12.1.2How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - G.G. Hamedani
PY  - 2013
DA  - 2013/05
TI  - Characterizations of Certain Recently Introduced Distributions
JO  - Journal of Statistical Theory and Applications
SP  - 11
EP  - 20
VL  - 12
IS  - 1
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.2013.12.1.2
DO  - https://doi.org/10.2991/jsta.2013.12.1.2
ID  - Hamedani2013
ER  -